Omg, I just got done reading your post! Why did your doc cut you off like that?? And you get seizures when you stop Xanax? Did your doctor know that? And ur hubby has no idea that you're on Xanax and he's abusive?!? Damn, I'm really sorry to hear about all of this. I can't really give you advice about your seizures and Xanax. I got Xanax off the stret a few times but, I really don't know much about Xanax. Why can't you see a new doctor? Keep checking this post. More friends can help you and give you advice.
Having another seizure is a very real possibility when coming off benzos CT. You need to take this very seriously and go find another doctor ASAP, take your current prescription into the new office, and explain the situation. That doctor should help you develop a taper plan. You cannot quit these CT. Please seek help...this may require forfeiting a trip to the beach.
If your husband is abusive then you need to leave him. Go to a family member's home or, if you have not family/friends to help, go to a woman's shelter. Please get help. Keep us posted. *Big HUGS*
I don't know much about Xanax, but if you have seizures when you try to come off of it, then that sounds bad. I would get into either the ER or an Urgent Care and explain your situation. See if they will give you enough Xanax to get you through until you can find another doctor. Sorry, it's the only thing I can think of. I hope others who have experience with this will be along to offer better advice. Good luck!
I ct'd after 17 years of 3 mg a day, when my Dr moved. I say go to ER. I cannot believe your Dr did this to you. I did it about 5 or 6 months ago. I know nothing OTC for seizures.
Mental I used Valerian, Clonidine, Calms Forte, Vistaril.
The WHY's Dont matter right now. I just have to fix this! The last time I went without I had a seizure.
I am so sorry to hear this, but if I recall.. You ran out early last time and your doctor wasn't pleased, so he/she warned you. However, it is possible you can have a seizure. I want to tell you this.. I was married before to a man that mentally and physically abused me, and it will not stop of get better! Leave him!! You deserve more.. You are a woman that deserves to live a life of happiness without some miserable man bringing you down! I've been remarried for 12 years, and he treats me like a princess. That's what you deserve!!!! Praying for you!!!!!!!
girl, I told you that I was in the same situation but taking way more and I had to go cold turkey but that was because I exhausted all my other resources. My advice was go to your doc. and explain to her what's going on....I thought you were only 3 days short..... I don't know how she could
cut you off for that.
I got cut off because I was doctor jumping, seeing three doctors at a time and I got caught. So I kinda burned my bridges but I know if I were to go to hospital and just tell them what I was doing they'd admit me and take it from there.
Also, your husband is goint to find out one way or another, it's probably best to come clean and get it over with right? One fell swoop and then
he can help you. What did he do when you had the seizure in July?
Also, parents, friends, co-workers....someone has to understand.
I am so sorry you are dealing with this in this way but maybe the universe is
really really trying to get your attention.
SO MUCH prayers for you......
I wish I could help you.
Find another doctor soon!!
Are you still on Wellbutrin? This adds to possibility of seizures when stopping a benzo.
I can tell you I did it CT, but it was the hardest thing I have ever done. Do you have any OTC stuff like the Calms Forte?
I had the same question about your husband. How did he handle the seizure in July?
I am going to do some googling and see what I can find out.
Do you have a walk in clinic?
Most likely, your risk of seizure will be high again. Benzos are anti-seizure medications so that's why when people abruptly stop taking them, seizures are a very real possibility.
I agree with everyone here...try to find a new doc, or go to the ER. In the least, they may be able to prescribe a non benzo anti seizure medication. I'm sorry this is happening, although it doesn't surprise me, docs are very much on the hook for controlled substances, and your doc has already given you a few chances. She probably just isn't comfortable continuing to Rx it when she knows you've abused it, despite her warnings...I'm sorry. It boils down to the fact that docs are not required to continue prescribing a medication to you, it's 100% their judgement call. I know it seems cruel, but think of it from her point of view. You go to her worried about the seizures and w/d, yet having that happen to you before wasn't enough to scare you into taking the benzo as prescribed. That's probably how she sees it.
I think this situation is urgent, I think it involves you doing something drastic. Sometimes life comes to a head, but in some ways it can be a blessing. You shouldn't continue to stay with a man who is abusive, and going on vacation when you're going to be not only miserable, but also at risk for a medical emergency is NOT advisable. PLEASE get yourself somewhere safe, and go to the ER.
Prayers for you!
Hun, A Benzo withdraw is a Benzo withdraw..If you do not get something your Anxiety will be on the moon and you will snapping at everyone anyway. I would think your LIFE is more important then the Beach right now. The ER or Clinic could give you like Ativan that is not as strong. They did give me the Clonidine & Buspar. I would HIGHLY Recommend a lesser strength benzo or a good taper. This is no fun and you have had seizures. Please Trust everyone's advice on here.
I hope you are listening to the advice you're getting here. The people giving advice are very knowledgeable. I've read some of your other posts and I know you're having a really tough time. You aren't thinking clearly and you need to trust that the people giving you advice are very concerned about you. Going to the beach right now is not a great idea.
I know leaving an abusive partner can be really scary. Leaving what you know for the unknown can cause tremendous anxiety. Have you thought about leaving him before? Do you have any kind of plan? Is there anyone you can stay with. This situation is obviously exacerbating your symptoms.
Right now you need to address what is most serious. IMO that would be the benzo w/d and living in an abusive marriage. Your risk of seizure is high. You need to get to an ER or urgent care. You've already had one seizure and you may not be as lucky the next time. I'm in agreement with nursegirl that your doctor had already given you a couple of chances and isn't comfortable writing you more scripts. I know it seems cruel but he would be responsible if he kept prescribing and you keep running out.
If you are able to get another script, you may want to give someone the pills to hold. Do you have any other family or close friend, other than your husband, that can keep your medication and give it you daily?
I'm hoping you haven't posted because you are at the doctor. Is there any way you can go to detox/rehab? I know most people have responsibilities and jobs and think going inpatient is impossible but the truth is your life is on the line here.
Hope we hear from you soon.
Ok, I got my hands on 60 pills. That's all I can get period. What's a good taper schedule for those 60 pills?
Oh dear! You are going through so much! Im terribly sorry!
There you are!!! I was so scared for you. Thank God you got
something and yes you should be very serious about getting off these
Nursegirl will prob. tell you exactly what you should do but I would not base my taper on the numer of pills you have now,......I would try and get off without taking them all.
Bless your soul.
We're not permitted to give specific tapering instructions, but it's not hard to figure out. The goal is to reduce gradually.
You can look up the Ashton Manual, there will be some good info there for you to formulate a taper. Obviously, the BEST way to do this is under a doctor's care, which I know is a sticky situation for you right now. Just wanted to mention that.
As you know, you MUST adhere to the taper you decide on. This is a serious matter. If you do not adhere to the taper and take more than you need just to get yourself off of them, you will be right back where you started from.
PLEASE be careful and let us know how you're doing.
I'm glad you posted and that you're okay. I just want to second what nursegirl said about really sticking to your taper. It will definitely be challenging but you can do this. Is there someone that can help you through this? I'm really concerned for you because I know you have so many stresses right now. Keep posting and getting support.
Glad you got enough to do a taper. Please please please follow the taper plan precisely and have someone you trust administer your pills to you. Good luck and keep us posted.
PLEASE follow that taper plan. Let us know how you are doing.